Results 1 to 2 of 2
  1. #1
    brjrj0000's Avatar
    brjrj0000 is offline Member
    Join Date
    May 2006
    Posts
    577

    Flu symptoms from dbol?

    I have done 5 cycles in the past my first cycle a few years ago was test e and dbol and went great. Its been 10 months since my last cycle and i was planning on starting it today however i took a 50mg dbol a day early before starting the test. I took it yesterday and by this morning im feeling horrible flu like symtoms and the worst lower back pains. I just got over the flu a couple days ago so i dont know if it is that or if it is the dbol. I was taking Zicam for the flu idk if that reacts weird with dbol or not. Any thoughts would be greatly appreciated

  2. #2
    Flier's Avatar
    Flier is offline Productive Member
    Join Date
    Jan 2011
    Location
    On vacation
    Posts
    2,011
    Hmm..I was going to post something similar.
    Been 1 week on Dbol 20mg ED. And weird unfamiliar headache/flu symptoms.
    Think Iīve read some other threads on here regarding Dbol headache.....so I guess thatīs just one of the Dbol sides we have to live with...only 3 more weeks.

    Nice chisel btw. :-)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •